# SDR AALA20011387

- Difficulty date: June 22, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- System (JASC): 5100 · Standard Practices/Structures
- Part: Stiffener
- Part number: 991556223
- Condition: Cracked
- Location: Fs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FS 1338 PRESSURE BULKHEAD FORWARD FACE UPPER 12 O'CLOCK STIFFENER IS CRACKED .75 INCH AT UPPER MOST END OF ATTACHMENT.  REMOVED AND REPLACED VERTICAL STIFFENER ABOVE VAULT DOOR PER MM 51-01.  (M)
